# SDR 08FDEA01878

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 FASTENER HOLES FOUND CRACK INDICATION DURING HFEC HOLE INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  REPAIR CARRIED OUT AS PER EA 1-5710-122452,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
